Vortex-state oscillations in soft magnetic cylindrical dots

Guslienko, K.Yu., Scholz, W., Chantrell, R.W. and Novosad, V. (2005) Vortex-state oscillations in soft magnetic cylindrical dots. Physical Review B, 71 (14). 144407-8 Pages. ISSN 1550-235X

Abstract

Metadata

Authors/Creators:
  • Guslienko, K.Yu.
  • Scholz, W.
  • Chantrell, R.W. (rc502@york.ac.uk)
  • Novosad, V.
Institution: The University of York
Academic Units: The University of York > Physics (York)
Depositing User: York RAE Import
Date Deposited: 06 Mar 2009 11:08
Last Modified: 06 Mar 2009 11:08
Published Version: http://dx.doi.org/10.1103/PhysRevB.71.144407
Status: Published
Publisher: The American Physical Society.
Identification Number: 10.1103/PhysRevB.71.144407

Share / Export

Statistics